# SDR DALA1113689873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/298 CABIN FLOOR PANEL NR 98 CRACKED AT AFT INBOARD CORNER. TRIMMED OUT CRACKED AREA 3 1/8 INCH BY 2 3/8  INCH PER DC9 SRM 53-05 FIG 1.  HFEC CHECK COMPLETED PER NDT SPM 06-10-01. VERIFIED CRACK REMOVED.  FABRICATED NR 2 DOUBLER AND  FILLER.  INSTALLED DOUBLER AND FILLER PER DC-9 SRM 53-05 FIG 1 AND 51-30-2.  REPAIR WEIGHT 23 OZ PER H9573.  INSTALL REPAIR TAG PER PS 900-05-1.  REQUIRED INSPECTION COMPLETED.
